# SDR ASAA2012072092569

- Difficulty date: July 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,613 hours, 5,185 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TESTING WEATHER RADAR, FAILED AND RT LIGHT ILLUMINATE.  ACFT GROUNDED.  ACCOMPLISHED WEATHER RADAR OPS TEST, TEST PASSES REF MM 34-43-00-710-802-001.
